# SDR AALA202010279021

- Difficulty date: June 29, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 16,328 hours, 2,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY LIGHTS IN OAFR DO NOT COME ON.  REPLACED WBU 31 BATTERY, PER AMM 33-51-07.
